# SDR UIEA2019020603135

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,871 hours, 14,587 cycles
- Engine: Pwa PW4060
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Cable
- Part number: 106096609
- Part serial: 5878M
- Condition: Worn
- Location: Ignition System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EXCITER TO IGNITER PLUG CABLE "B" IGNITER END IS WORN AND "C" CLIP IS FALLING OFF.( REMOVED AND REPLACED #2 ENGINE IGNITER TO EXCITER CABLES CHANNELS "A" + "B" IAW AMM 74-21-01,PERFORMED ENGINE IGNITION AUDIBLE TEST IAW B767 AMM 74-00-00,NO DEFECTS NOTED AT THIS TIME.P/N ON AND S/N OFF FOR CABLE "A" ARE 10-609660-9,CSGCCD2558. )
